# SDR NACA2018071800044

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FLOORBEAM WEB IN E&E BAY AT BS328 LBL 30. FABRICATED MADE REPAIR PART ON FLOORBEAM WEB IN E&E BAY AT STA 328 LBL 30 IAW DRAWING NR 65-45812 REV CR AND SRM 51-30-01 REV 116. INSTALLED ANGLE IAW SRM 51-40-02 REV 116.
